An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points"

Poguntke D (1992)
Archiv der Mathematik 59(1): 38-41.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Poguntke, Detlev
Erscheinungsjahr
1992
Zeitschriftentitel
Archiv der Mathematik
Band
59
Ausgabe
1
Seite(n)
38-41
ISSN
0003-889X
eISSN
1420-8938
Page URI
https://pub.uni-bielefeld.de/record/1775073

Zitieren

Poguntke D. An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik. 1992;59(1):38-41.
Poguntke, D. (1992). An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik, 59(1), 38-41. doi:10.1007/BF01199012
Poguntke, D. (1992). An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik 59, 38-41.
Poguntke, D., 1992. An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik, 59(1), p 38-41.
D. Poguntke, “An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points"”, Archiv der Mathematik, vol. 59, 1992, pp. 38-41.
Poguntke, D.: An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik. 59, 38-41 (1992).
Poguntke, Detlev. “An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points"”. Archiv der Mathematik 59.1 (1992): 38-41.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:16Z
MD5 Prüfsumme
6b385f95ecb7f8be9a96d0229533f22a